# SDR MASA2009081400261

- Difficulty date: August 14, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 29,589 hours, 22,400 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 10811003
- Part serial: HAI0975
- Condition: Defective
- Location: Nlg
- Part time: 64 hours, 62 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 2832 PHX-RON.  CREW REPORTED A GEAR DISAGREE WARNING MESSAGE AND NOSE DOOR WARNING MESSAGE ON FINAL.  MX REPLACED NLG DOOR ACTUATOR AND ADJUSTED PROX SENSORS.
